RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2016, Volume 21, Issue 1, Pages 225–239 (Mi fpm1715)  

This article is cited in 1 scientific paper (total in 1 paper)

On partially $\mathcal K$-ordered rings

E. E. Shirshova

Moscow State Pedagogical University

Abstract: A new notion of a partial ordering for rings is considered. Properties of arbitrary partially right $\mathcal K$-ordered rings are investigated. A series of results for linearly right $\mathcal K$-ordered rings is obtained. Some theorems are proved for ideals of those rings.

Full text: PDF file (161 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2018, 233:5, 755–765

UDC: 512.545

Citation: E. E. Shirshova, “On partially $\mathcal K$-ordered rings”, Fundam. Prikl. Mat., 21:1 (2016), 225–239; J. Math. Sci., 233:5 (2018), 755–765

Citation in format AMSBIB
\Bibitem{Shi16}
\by E.~E.~Shirshova
\paper On partially $\mathcal K$-ordered rings
\jour Fundam. Prikl. Mat.
\yr 2016
\vol 21
\issue 1
\pages 225--239
\mathnet{http://mi.mathnet.ru/fpm1715}
\transl
\jour J. Math. Sci.
\yr 2018
\vol 233
\issue 5
\pages 755--765
\crossref{https://doi.org/10.1007/s10958-018-3964-0}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85050776115}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1715
  • http://mi.mathnet.ru/eng/fpm/v21/i1/p225

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Mikhalev, E. E. Shirshova, “Pervichnyi radikal napravlennykh psevdouporyadochennykh kolets”, Fundament. i prikl. matem., 22:4 (2019), 147–166  mathnet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:114
    Full text:35
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020